# SDR YENA2025070800711

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10839
- Aircraft time: 11,706 hours, 1,735 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,926 hours, 3,463 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204202121
- Part serial: 5007905
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,920 hours, 3,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) "UPON STARTUP EEC 2 FAIL; REPLACED #2 ENG EEC REF AMM CHP 73-21-01,OPS CK  OK"
